# SDR DALA2023071705794

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 93,845 hours, 24,771 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 DOOR 1L SLIDE LIGHT DOES NOT ILLUMINATE WHEN ARMED. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR SLIDER FLOOR MOUNTS. OPN 1L DOOR SLIDE LIGHT CKS NML. (4409544)
